Foot drop

Any one have any remedies on foot drop after chemo or radtion ket me know thanks

Comments

  • Hello @waterhead - I'm not sure what you mean by foot drop... can you explain your experience or side effect issues?
  • Foot drop is usually caused by chemo or radiation wondering if anyone as it or done too relive it or operate or fix it
  • Hi again @waterhead - I've looked up the foot drop definitions - has your DR team offered any solutions supports or options for you?

    Although this is not the same issue you are asking about, on a personal note, I had foot/toe neuropathy and post chemo I did some physio sessions which helped.

    Has anyone else experienced this issue of "foot drop"  or have some pointers to share?
  • Thanks have a brace walk with a limp looking for some other information have had nerve conduction test and spec list look at it 
  • Hi - that is great you have some plans in the works; wishing you all the best with the specialist and hoping you are feeling ok!
Sign In or Register to comment.

Hello there,

It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.